Open Access
Translator Disclaimer
June, 1991 Minimaxity of the Empirical Distribution Function in Invariant Estimation
Qiqing Yu, Mo-suk Chow
Ann. Statist. 19(2): 935-951 (June, 1991). DOI: 10.1214/aos/1176348129

Abstract

Consider the problem of continuous invariant estimation of a distribution function with the weighted Cramer-von Mises loss. The minimaxity of the empirical distribution function, which is also the best invariant estimator, is proved for any sample size. This solves a long-standing conjecture.

Citation

Download Citation

Qiqing Yu. Mo-suk Chow. "Minimaxity of the Empirical Distribution Function in Invariant Estimation." Ann. Statist. 19 (2) 935 - 951, June, 1991. https://doi.org/10.1214/aos/1176348129

Information

Published: June, 1991
First available in Project Euclid: 12 April 2007

zbMATH: 0739.62011
MathSciNet: MR1105853
Digital Object Identifier: 10.1214/aos/1176348129

Subjects:
Primary: 62C15
Secondary: 62D05

Rights: Copyright © 1991 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.19 • No. 2 • June, 1991
Back to Top